# SDR USAABB01086

- Difficulty date: August 23, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND THE LIGHT ASSEMBLY AT ROW 1 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
